I had written back in July 2010 in regards to a diagnosis of CHF. However, I was eventually told that it was not CHF but possibly Afib. I have continued to have issues with heart skipping/quivering and was recent sent to an Electro physiologist by my Cardiologist. The Cardiologist doesn't feel my problem is a "plumbing" problem but an "electrical" problem - Wow! I was then told by the Electro physiologist that she doesn't believe my problem is Afib but PVCs. I'm lost because I continue to have a lot of issues that land me in ER every 3-6 months. Most recently, my heart started racing (68 to 90 to 130 then down 110 to 50 within a few minutes) although I was sitting still. I ended up on ER, where they were able to see the heart continued skipping/flutter, high BP and strange changes to my heart rate.
I'm frustrated because my BP continues to be high (168/124 to 143/110 on average) although I'm on 4 meds (Benicar 40mg, Bystolic 10mg, HTC 24mg and Hydralazine50mg 2x/day) and one for the heart skipping (Mexiletine200mg). The hospital attempted to give me a dose of the Mexiletine (only 10 mg compared to what I would generally take) 8 hrs after admitting me and I experience greater issues with the heart rate strangeness and higher BP levels. The hospital doctor believes that the Hydralazine, the most recently added BP med, is the cause for the crazy heart racing issue but could not confirm.
Prior to this recent ER visit, I had been trying to get an appointment to see my current Cardiologist but he says that he thinks I need to speak to Psychologist because the problem with my consistent high BP may be in my mind. He didn't check on anything I told him so I went to the Electrophysilogist only to find out that the prescription on the Mexiletine was incorrect - it should have been 2 x/day instead of 3 x/day, which may have contributed to me feeling so ill 24/7 for 3 weeks. The Electro physiologist said it was an error of the Pharmacy and the Pharmacy said it was the doctor (??), while I'm the one that suffers. I plan to get a new Cardiologist because I cannot continue with this PB level. If I didn't push the Electrophysilogist to see me I wouldn't have known about the medicine dosage problem (neither would she have known) until it could have been too late. I'm not sure if it hasn't contributed to the issues I'm currently experiencing. Anyway, I would like to know if the new med (Hydralazine) can cause high BP. I feel that my doctors (PC doctor, Cardiologist and Electro physiologist) are perplexed and therefore, everyone's telling me I need to speak with the other - I feel like l'm being passed off.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.